# SDR AMTA200600333

- Difficulty date: April 24, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 3571275
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT WING BODY OVERHEAT.  REMOVED AND REPLACED LT ENGINE FWD STRUT AREA LOOP SENSOR IAW MM.  RAN ENG NO OVERHEAT NOTED CHECKS OK.  (K)
